# SDR USAA2014063000001

- Difficulty date: June 26, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 50,196 hours, 20,751 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A DIRTY SOCKS SMELL IN COCKPIT DURING DESCENT ALL THE WAY TO LANDING.  MORE NOTICEABLE AT LOWER POWER SETTINGS.  FIRST NOTICED DESCENDING THROUGH 15,000. NO SMELL IN PAX CABIN.  RAN LT RT ENG & APU.  APPLIED ALL BLEED SOURCES TO BOTH PACKS. UNABLE TO CONFIRM ODOR.  ACFT WAS FERRIED WHERE MX ACCOMPLISHED JOB CARD 26L00021004, DECONTAMINATION OF ENVIRONMENTAL CONTROL SYS ENGS & APU.  R&R OZONE FILTERS IAW 21-51-41-000-001 & 21-51-41-400-001.  OK FOR SERVICE.
